RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 106–114 (Mi semr903)  

Mathematical logic, algebra and number theory

Expanding 1-indiscernible countably categorical weakly o-minimal theories by equivalence relations

S. S. Baizhanova, B. Sh. Kulpeshovb

a Institute of Mathematics and Mathematical Modelling, ul. Pushkina, 125, 050010, Almaty, Kazakhstan
b International Information Technology University, ul. Manasa, 34A / ul. Zhandosova, 8A, 050040, Almaty, Kazakhstan

Abstract: Here we investigate expansions of 1-indiscernible countably categorical weakly o-minimal structures by an equivalence relation. We present a criterion when such an expansion preserves both countable categoricity and weak o-minimality.

Keywords: weak o-minimality, countable categoricity, convexity rank, expansion of models.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0830 / GF4
The work was supported by the CS MES of the Republic of Kazakhstan (grant 0830 / GF4).


DOI: https://doi.org/10.17377/semi.2018.15.012

Full text: PDF file (150 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 510.67
MSC: 03C64
Received January 24, 2018, published February 9, 2018
Language: English

Citation: S. S. Baizhanov, B. Sh. Kulpeshov, “Expanding 1-indiscernible countably categorical weakly o-minimal theories by equivalence relations”, Sib. Èlektron. Mat. Izv., 15 (2018), 106–114

Citation in format AMSBIB
\Bibitem{BaiKul18}
\by S.~S.~Baizhanov, B.~Sh.~Kulpeshov
\paper Expanding 1-indiscernible countably categorical weakly o-minimal theories by equivalence relations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 106--114
\mathnet{http://mi.mathnet.ru/semr903}
\crossref{https://doi.org/10.17377/semi.2018.15.012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438412200012}


Linking options:
  • http://mi.mathnet.ru/eng/semr903
  • http://mi.mathnet.ru/eng/semr/v15/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:15
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019